# SDR 05FDEA02128

- Difficulty date: July 28, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 70,976 hours, 29,123 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A, J
- Precautionary procedure: F, E

## Discrepancy

NR 1 ENG FIRE ON GROUND-LOUD BANG, FOLLOWED BY SMOKE, FOLLOWED BY NR 1 ENGINE FIRE WARNING ENGINE FIRE AND SEVERE QRH COMPLIED WITH AS WELL AS ALL APPLICABLE CHECKLISTS.  NR 1 FIRE BOTTLE FIRED, NR 1 PACK ON-TEMP 38C GOOD FIRE TEST. REMOVED AND REPLACED NR 1 ENG PER MX WORKCARD  71T0701-1 RAN ENG PER JRH, OPS CHECKS AND LEAK CHECKS NORMAL.
